# SDR MALA010121

- Difficulty date: January 14, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 666000219
- Condition: Failed
- Location: Lt & Rt Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AND RT PROP LIGHTS ILLUMINATE WHEN PRO DEICE SELECTED TO ORM (AFTER 30 SECONDS) AND MAX (IMMEDIATELY) WHILE AIRBORNE.  ORH COMPLETED, DOES NOT RECTIFY THE PROBLEM.  TESTS NORMAL ON GROUND, AIR TURNBACK TO MSP.  MAINTENANCE REPLACED LT AND RT PROP BRUSH BLOCKS P/N  666000219.
